# SDR CALA0400357

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,875 hours, 5,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT FLOOR SHIELD CORRODED AT STA 767-787, S25R.  THE FLOOR SHIELD WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 53-60-15.
